MathSciNet Relay Station
MathSciNet bibliographic data
MR761578 (85m:58171) 58G11 (53C42)
Cheng, Shiu Yuen; Li, Peter; Yau, Shing-Tung Heat equations on minimal submanifolds and their applications. Amer. J. Math. 106 (1984), no. 5, 1033–1065.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement